Alert archive / New Mexico / Wind Advisories in 2015
Wind Advisory 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 2, 2015, 4:15 AM MST. It took effect at Mar 2, 2015, 12:00 PM MST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2015, 4:15 AM MST (11:15 UTC)
- In effect from
- Mar 2, 2015, 12:00 PM MST
- Expired
- Mar 2, 2015, 5:00 PM MST
- In force
- 5 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
400 WWUS75 KABQ 021115 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 415 AM MST MON MAR 2 2015 ...AREAS OF FREEZING FOG IMPACTING PORTIONS OF EASTERN NEW MEXICO THIS MORNING WHILE WINDS INCREASE OVER THE WEST... .LIGHT EASTERLY UPSLOPE FLOW...HIGH RELATIVE HUMIDITY AND TEMPERATURES AT OR BELOW FREEZING WILL COMBINE TO PRODUCE AREAS OF FREEZING FOG ACROSS PORTIONS OF EASTERN NEW MEXICO THROUGH MID MORNING. MEANWHILE...A STORM SYSTEM APPROACHING WESTERN NEW MEXICO TODAY WITH STRONG WINDS ALOFT WILL TRANSLATE INTO WINDY CONDITIONS THIS AFTERNOON. NMZ502-505-506-508-021600- /O.NEW.KABQ.WI.Y.0003.150302T1900Z-150303T0000Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS- 415 AM MST MON MAR 2 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM MST THIS AFTERNOON. * LOCATION...THE CHUSKA MOUNTAINS...WEST CENTRAL PLATEAU...AND THE WEST CENTRAL AND SOUTHWEST MOUNTAINS. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL INCREASE LATE THIS MORNING AND PEAK THIS AFTERNOON BEFORE TAPERING OFF BY LATE DAY. * VISIBILITY...NO SIGNIFICANT REDUCTIONS TO VISIBILITY ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT TRAVEL FOR LARGE AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ515-521>524-526>529-531>533-539-021600- /O.CON.KABQ.ZF.Y.0006.000000T0000Z-150302T1600Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY- 415 AM MST MON MAR 2 2015 ...FREEZING FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... * LOCATION...EAST SLOPES OF THE SANDIA...MANZANO AND SANGRE DE CRISTO MOUNTAINS INCLUDING THE ADJACENT HIGHLANDS AND RATON MESA. * TIMING...FREEZING FOG OVER MUCH OF THE EASTERN SLOPES AND ADJACENT HIGH PLAINS WILL CONTINUE THROUGH EARLY MORNING BEFORE SLOWLY TAPERING OFF. * VISIBILITY...ONE QUARTER MILE OR LESS. * LOCAL IMPACTS...DIFFICULT AND POTENTIALLY DANGEROUS DRIVING CONDITIONS WILL MATERIALIZE DUE TO SIGNIFICANT LIMITATIONS TO VISIBILITY AND ICE DEVELOPING ON ROADS. THIS INCLUDES INTERSTATE 25 FROM NEAR GLORIETA PASS THROUGH RATON PASS AND INTERSTATE 40 FROM NEAR TIJERAS TO NEAR SANTA ROSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. FREEZING FOG CREATES VERY HAZARDOUS DRIVING CONDITIONS. PEOPLE ARE ADVISED TO AVOID TRAVEL IF POSSIBLE...BUT IF TRAVEL IS NECESSARY...SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. BE ESPECIALLY CAUTIOUS FOR BLACK ICE ON BRIDGES AND OVERPASSES. && $$
1 follow-up statement
148 WWUS75 KABQ 021600 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 900 AM MST MON MAR 2 2015 ...WINDS WILL INCREASE ACROSS THE WEST... .PATCHY FREEZING FOG WILL CONTINUE FOR A HOUR OR TWO ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAINS BUT LOOK FOR CONDITIONS TO IMPROVE AS THE MORNING PROGRESSES AND TEMPERATURES WARM. MEANWHILE...A STORM SYSTEM WILL APPROACH WESTERN NEW MEXICO TODAY. THE WINDS ALOFT WILL STRENGTHEN AND EVENTUALLY MIX DOWN TO THE SURFACE AND PROVIDE STRONG WINDS DURING THE AFTERNOON ACROSS WEST CENTRAL AND SOUTHWEST PORTIONS OF THE AREA. NMZ515-521>524-526>529-531>533-539-021700- /O.EXP.KABQ.ZF.Y.0006.000000T0000Z-150302T1600Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY- 900 AM MST MON MAR 2 2015 ...FREEZING FOG ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING... LOCALIZED FREEZING FOG WILL CONTINUE THROUGH THE MORNING HOURS BUT TEMPERATURES WILL GRADUALLY RISE TO ABOVE 32 DEGREES AND THE DENSER PORTIONS OF THE FOG BANK WILL BEGIN TO LIFT. THUS THE ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 9 AM MST. $$ NMZ502-505-506-508-030000- /O.CON.KABQ.WI.Y.0003.150302T1900Z-150303T0000Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS- 900 AM MST MON MAR 2 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 PM MST THIS AFTERNOON... * LOCATION...THE CHUSKA MOUNTAINS...WEST CENTRAL PLATEAU...AND THE WEST CENTRAL AND SOUTHWEST MOUNTAINS. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL INCREASE LATE THIS MORNING AND PEAK THIS AFTERNOON BEFORE TAPERING OFF BY LATE DAY. * VISIBILITY...NO SIGNIFICANT REDUCTIONS TO VISIBILITY ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT TRAVEL FOR LARGE AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 50
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 2, 3:34 AM MST, 41 minutes earlier.
Area forecast discussion, Mar 2, 3:34 AM MST, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 334 AM MST MON MAR 2 2015 .SYNOPSIS... FREEZING DRIZZLE AND FREEZING FOG OVER EASTERN NEW MEXICO THIS MORNING WILL GIVE WAY TO A COUPLE RAIN SHOWERS THIS AFTERNOON. TEMPERATURES WILL BE MILD AGAIN TODAY FOR CENTRAL AND WESTERN NEW MEXICO AHEAD OF ONE LAST BURST OF WINTER WEATHER TONIGHT. A LARGE AREA OF RAIN AND HIGH ELEVATION SNOW WILL PROGRESS SLOWLY EAST BY LATE TODAY AND CHANGE TO ALL SNOW WHILE LOWERING TO VALLEY FLOORS THROUGH THIS EVENING. WINDS WILL ALSO BE NOTICEABLY STRONGER WITH BREEZY TO WINDY CONDITIONS FOR CENTRAL AND WESTERN NEW MEXICO. COLDER AIR WILL FILTER IN TUESDAY BEFORE A REINFORCING SHOT OF ARCTIC AIR SLIDES IN WEDNESDAY. CONDITIONS WILL BE BLUSTERY WITH VERY COLD WIND CHILLS. A SLOW WARMING TREND WILL DEVELOP THROUGH THE END OF THE WEEK. && .DISCUSSION... AN IMPRESSIVE TAP OF SUBTROPICAL MOISTURE CONTINUES SURGING TO THE NORTHEAST OVER THE DESERT SW AHEAD OF A QUASI-STATIONARY 547DM H5 UPPER LOW OFF THE SOCAL COASTLINE. A SHALLOW AND VERY MOIST COLD AIRMASS IN PLACE AT THE SURFACE OVER THE EAST IS RESULTING IN AREAS OF FZFG/FZDZ BENEATH WARMER AIR ALOFT. WILL CONTINUE THE FREEZING FOG ADVISORY. THE 09Z WATER VAPOR LOOP SHOWS AN UPPER WAVE RACING SOUTH ALONG THE WEST COAST WITH A POTENT COLD CORE DRY SLOT. THE SOCAL LOW WILL BE KICKED EASTWARD AND SHEAR ALONG THE SUBTROPICAL JET AXIS. NAM CROSS SECTIONS FROM FLAGSTAFF TO ABQ SHOW FRONTOGENESIS BETWEEN WINSLOW AND GALLUP THROUGH ABOUT 00Z TUESDAY WITH A WELL- DEFINED LINE OF MODERATE TO LOCALLY HEAVY PRECIP ALONG THE FRONT. FRONTOLYSIS THEN TAKES SHAPE AS MID AND UPPER LEVEL FORCING IS LOST. COLD ADVECTION WILL SLIDE EAST WITH THE FRONT AND DROP SNOW LEVELS QUICKLY TO VALLEY FLOORS. THE BIG CONCERN IS LOSS OF FORCING AS THE BAND OF PRECIP MOVES EASTWARD SO WILL NOT UPGRADE WINTER STORM WATCH. THE SAN JUAN/TUSAS RANGE WILL SEE ADDITIONAL WARNING SNOWFALL. THE IMPACT WINDOW WILL BE FROM 00Z TO 09Z OVER THE NORTHERN MTS. THIS MAY BE CONSIDERED AN IMPACT-BASED WARNING SINCE BLOWING SNOW WILL BE MUCH MORE A THREAT THIS GO AROUND THAN THE PAST WEEK. WIND ADVISORIES WILL ALSO GO IN EFFECT FOR PARTS OF THE WEST TODAY. TUESDAY WILL TREND COLDER WITH BREEZY AND DRIER WEST WINDS. PRECIP MAY LINGER OVER THE WEST SLOPES OF THE NORTHERN HIGH TERRAIN AS A WEAKER WAVE SHIFTS EAST SOUTHEAST OVER THE CENTRAL ROCKIES. THERE ARE STILL SOME UNCERTAINTIES ON HOW MUCH THIS WAVE MAY SLIDE INTO OUR AREA WITH THE LARGER TROUGH CARVED OUT OVER SOUTHERN AZ AND NORTHERN MEXICO. NONETHELESS...THE ARCTIC PLUNGE WILL BE THE MAIN STORY AS 700MB TEMPS HOVER BETWEEN -8 AND -12C THROUGH WEDNESDAY MORNING. THE REINFORCING COLD FRONT WILL SLIDE SOUTH AND USHER IN VERY BLUSTERY CONDITIONS WEDNESDAY WITH BITTER WIND CHILLS ALL AREAS. HIGH TEMPS WILL AVERAGE 25-35F BELOW NORMAL OVER THE EAST. SOME UPSLOPE LIGHT SNOWS/FZDZ MAY REDEVELOP IN THE NORTHEAST WITH THE BACK DOOR FRONT AS WELL. AGAIN CONFIDENCE ON THE OVERALL SCENARIO IS ONLY MODERATE AT THIS TIME IN THE PRECIP DEPARTMENT DEPENDING ON HOW THE UPPER PATTERN EVOLVES THRU THURSDAY MORNING. GUIDANCE DOES INDICATE A SLOW WARMING TREND BY FRIDAY INTO THE WEEKEND WITH AN UPPER HIGH BUILDING OVER THE WEST COAST. PERIODIC BACK DOOR FRONTS WILL WAVER TEMPS IN THE EAST...BUT OVERALL MORE SPRING-LIKE TEMPS WILL IMPACT THE REGION. NO SIGNIFICANT RAIN OR SNOW CHANCES APPEAR ON THE HORIZON FOR QUITE SOME TIME. GUYER && .FIRE WEATHER... THE ACTIVE WEATHER PATTERN WILL PERSIST ACROSS NORTH AND CENTRAL NM THROUGH AT LEAST TUE NIGHT OR WED...BUT THE BIGGEST IMPACT WITH WINDS AND PRECIP SHOULD BE THE NEXT 36 HOURS OR SO. NO CRITICAL FIRE WEATHER CONDITIONS EXPECTED THROUGH THE WEEK. FOR TODAY MUCH OF THE FORECAST AREA WILL SEE WIND INCREASE SIGNIFICANTLY LATE MORNING INTO THIS AFTN. SPEEDS WILL BE HIGHEST IN THE ELEVATED TERRAIN OF WEST CENTRAL NM WHERE SOME GUSTS BETWEEN 40 AND NEARLY 50 MPH WILL BE POSSIBLE. WHILE WINDS THERE AND PERHAPS EAST THROUGH PORTIONS OF SOCORRO...VALENCIA AND SOUTHERN TORRANCE COUNTIES WILL BE IN THE CRITICAL RANGE...MIN RH LEVELS SHOULD STAY FAR ENOUGH ABOVE CRITICAL VALUES TO AVOID RED FLAG CONDITIONS. SURFACE FLOW WILL BE BRISK INTO TONIGHT AND A LITTLE FARTHER EAST TUESDAY AS THE PACIFIC FRONT ASSOCIATED WITH THE LOW PUSHES THROUGH NM...SHIFTING WINDS TO MORE WESTERLY DIRECTION. VENTILATION RATES WILL BE POOR IN THE EASTERN TIER OF NM TODAY AND GOOD TO EXCELLENT MOST AREAS WEST FROM THE CENTRAL MTN CHAIN. VENT RATES TO BE GOOD TO EXCELLENT...MAINLY THE LATTER...ACROSS ROUGHLY 97 PERCENT OF THE AREA TUESDAY THEN COMING DOWN A BIT WEST HALF TO TWO THIRDS WED...MORE SO FARTHER EAST. THEREAFTER INTO THE WEEKEND RATES WILL BE MUCH LOWER...GENERALLY POOR TO FAIR MOST AREAS. PRECIPITATION WILL RAMP UP SOME LATER TODAY MAINLY WEST...WEST AND SOMEWHAT CENTRAL TONIGHT. SOME PERIODIC SNOW WILL IMPACT THE NORTHERN MOUNTAINS...NAMELY THE SAN JUAN/TUSAS RANGE NEAR THE CO/NM BORDER...BEFORE THE INCREASE ELSEWHERE. SNOW LEVELS WILL LIKELY BE AT THEIR HIGHEST TODAY BEFORE LOWERING QUICKLY LATE THIS AFTN AND EVEN...FALLING FROM BETWEEN 8500 TO 9000 FEET NORTH...HIGHER ELSEWHERE...TO THE SFC MOST OF THE NORTH AND WEST CENTRAL THIS EVE. INTO TUESDAY AND WEDNESDAY THE NORTHERN MOUNTAINS WILL REMAIN FAVORED FOR LARGE SNOWFALL ACCUMULATIONS. ADDITIONAL MORE MODEST PRECIP POTENTIAL POSS IN A COUPLE WAVES TUE MAINLY NW AND N CENTRAL NM AND WED NORTH CENTRAL AND EAST. 43 && .AVIATION... 06Z TAF CYCLE SWLY FLOW ALOFT AHEAD OF DEEP UPPER LEVEL CLOSED LOW OVR SRN CA CONTINUES TO STREAM MID AND HIGH LEVEL MOISTURE INTO THE NWRN QUARTER OF NM. MID AND HIGH CLOUDS ARE ALSO INCREASING OVER SRN NM AS THE UPPER LEVEL FLOW CONTINUES TO BACK AND TAPS SUBTROPICAL MOISTURE FROM OLD MEXICO. BANDS OF LIGHT TO MODERATE PRIMARILY RAIN SHOWERS WILL LEAD TO OCCASIONAL REDUCTIONS IN CIGS/VSBYS INTO THE MVFR CATEGORY THROUGH THE OVERNIGHT HOURS. LOW STRATUS CLOUDS WILL CONTINUE TO BLANKET MUCH OF EASTERN NEW MEXICO OVERNIGHT AS A SURFACE BACKDOOR COLD FRONT CONTINUES PUSHING WWD AND THROUGH GLORIETA PASS AND TIJERAS CANYON. MODERATE EAST/SE WINDS ARE EXPECTED AT BOTH KSAF AND KABQ THROUGH MID MORNING. PATCHY FREEZING DRIZZLE IS POSSIBLE BEHIND THE FRONT FROM THE EAST SLOPES OF THE CENTRAL MTN CHAIN EWD. CONDITIONS WILL GRADUALLY IMPROVE AFTER AROUND MID MORNING MONDAY AHEAD OF THE UPPER TROUGH AND SFC COLD FRONT EXPECTED TO BRING RAIN AND MOUNTAIN SNOW SHOWERS TO THE REGION MONDAY AFTERNOON AND EVENING. 33 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 54 28 43 19 / 60 60 40 20 DULCE........................... 47 22 38 10 / 70 80 50 40 CUBA............................ 47 24 40 16 / 50 80 30 30 GALLUP.......................... 53 22 43 16 / 50 70 30 20 EL MORRO........................ 52 22 39 19 / 50 70 30 30 GRANTS.......................... 55 23 42 17 / 40 60 20 20 QUEMADO......................... 52 27 43 23 / 50 60 20 20 GLENWOOD........................ 59 32 57 28 / 60 70 20 10 CHAMA........................... 42 19 35 7 / 80 100 60 50 LOS ALAMOS...................... 44 27 40 19 / 40 80 30 20 PECOS........................... 43 26 41 17 / 50 70 30 20 CERRO/QUESTA.................... 44 19 36 8 / 40 70 40 30 RED RIVER....................... 38 18 30 10 / 40 80 40 40 ANGEL FIRE...................... 42 18 33 8 / 30 70 40 30 TAOS............................ 46 23 38 14 / 40 70 30 30 MORA............................ 44 24 42 13 / 30 60 30 20 ESPANOLA........................ 49 28 49 23 / 30 60 20 10 SANTA FE........................ 46 27 43 21 / 40 70 30 20 SANTA FE AIRPORT................ 49 28 46 21 / 30 60 20 10 ALBUQUERQUE FOOTHILLS........... 54 32 49 28 / 30 60 30 10 ALBUQUERQUE HEIGHTS............. 58 32 53 27 / 30 60 10 10 ALBUQUERQUE VALLEY.............. 59 30 54 25 / 30 60 10 5 ALBUQUERQUE WEST MESA........... 57 32 53 27 / 30 60 10 10 LOS LUNAS....................... 59 31 55 24 / 30 50 10 5 RIO RANCHO...................... 56 32 53 27 / 30 60 10 10 SOCORRO......................... 61 37 60 29 / 30 40 10 5 SANDIA PARK/CEDAR CREST......... 50 28 44 22 / 30 60 30 10 TIJERAS......................... 54 31 48 25 / 30 60 30 10 MORIARTY/ESTANCIA............... 52 27 46 20 / 30 50 20 10 CLINES CORNERS.................. 48 28 44 20 / 30 40 20 10 GRAN QUIVIRA.................... 53 33 48 25 / 30 50 20 10 CARRIZOZO....................... 58 38 53 30 / 30 40 20 10 RUIDOSO......................... 55 33 50 26 / 40 60 30 20 CAPULIN......................... 40 29 42 11 / 20 20 5 30 RATON........................... 41 25 46 13 / 20 30 10 20 SPRINGER........................ 42 27 49 15 / 20 30 10 10 LAS VEGAS....................... 41 28 46 17 / 20 40 20 10 CLAYTON......................... 41 31 50 13 / 10 10 0 20 ROY............................. 37 28 50 15 / 10 30 10 10 CONCHAS......................... 41 35 56 21 / 10 10 5 10 SANTA ROSA...................... 40 35 56 24 / 20 20 5 5 TUCUMCARI....................... 43 35 62 22 / 10 10 0 10 CLOVIS.......................... 41 35 62 23 / 20 10 5 5 PORTALES........................ 43 37 63 24 / 20 10 5 5 FORT SUMNER..................... 42 37 61 26 / 20 10 5 5 ROSWELL......................... 48 38 69 33 / 20 10 5 0 PICACHO......................... 54 41 59 31 / 30 20 5 5 ELK............................. 54 40 55 30 / 30 40 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... FREEZING FOG ADVISORY UNTIL 9 AM MST THIS MORNING FOR THE FOLLOWING ZONES...NMZ515-521>524-526>529-531>533-539. WIND ADVISORY FROM NOON TODAY TO 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ502-505-506-508. WINTER STORM WATCH FROM THIS AFTERNOON THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ511>515. WINTER STORM WARNING UNTIL 5 PM MST TUESDAY FOR THE FOLLOWING ZONES...NMZ510. &&
Hazardous weather outlook, Mar 1, 5:26 AM MST, 22 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 526 AM MST SUN MAR 1 2015 NMZ501>540-021300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 526 AM MST SUN MAR 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SNOW...HEAVY AT TIMES...WILL PERSIST OVER PORTIONS OF NORTHWEST AND NORTH CENTRAL NEW MEXICO THROUGH TONIGHT. HOWEVER...ACCUMULATING SNOW LEVELS WILL CONTINUE TO RISE AND GENERALLY REMAIN ABOVE 8500 FEET DURING THE DAY...LOWERING ONLY SLIGHTLY TONIGHT. MEANWHILE...AREAS OF LIGHT FREEZING RAIN OR DRIZZLE AND FREEZING FOG WILL BECOME FAIRLY WIDESPREAD ACROSS THE EASTERN PLAINS TONIGHT INTO MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FOLLOWING A BRIEF LULL IN NORTHERN MOUNTAIN SNOW COVERAGE MONDAY MORNING...WIDESPREAD HEAVY SNOW WILL RETURN TO THE REGION MONDAY AFTERNOON THROUGH TUESDAY. A DRIER BUT MUCH COLDER PATTERN DEVELOPS WEDNESDAY WITH TEMPERATURES REMAINING BELOW AVERAGE THROUGH THE END OF THE WEEK. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND RAINFALL REPORTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 41
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 7:33 PM MST | Freezing Fog Advisory | ABQ | 13 hr | |
| Mar 2, 3:38 PM MST | Winter Weather Advisory | ABQ | 12 hr |
Nearby
Wind Advisories in New Mexico, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.